Originally Posted by Me BP?
Mari it started around 4:00 this afternoon. It's an odd feeling and one I never felt before. It just feels like my whole body is charged. I can't think of a better word to say but buzzing but that's what it feels like. I was supposed to take Seroquil but I'm afraid until I call her. I'm going to give it a few more hours and try to sleep. But I don't think that's going to happen.
A wild guess says that it could be paresthesia --
And that the Depakote is causing it. But I am not a pdoc.
The pdoc will know if this is a good reason to go off the med or if you should stay on the Depakote and see it if goes away after a while.
Most of the time, the side effects of these, while frightening, are harmless. As long as you let the pdoc know what is going on, you will be ok.
This is the hard part about trying new drugs.
Someone on our forum once told me to only try new meds in the MORNING -- not in the evening before bed.
That way I could monitor myself, call the pdoc, be able to call a friend to come over for example, or go to the hospital if that became necessary.
By the way, I have not heard of many people going to the hospital for short time side effects.
I'm trying to calm you down.....not sure if I am.
Here is what you can do:
1) call and get someone on call, perhaps wake up your pdoc.
2) call pdoc at a reasonable time in the morning (even if the side effect has passed/lessoned by then
3) call any pharmacist at an all night drug store and ask them to look up the side effect profile for you of Depakote and the other meds you have started.
I am sorry that you are going through this.
Maybe by now, you are sleeping. I hope so.
Check in on Sunday and let us know what is going on if you don't mind.